# SDR IPXA2023071173358

- Difficulty date: June 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 21,979 hours, 15,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT:CREW DOOR. UPPER LATCH IS GOUGED, DOT. 65-014 REVIEWED.BLENDED OUT NICK AND GOUGED DAMAGED AREA SMOOTH PER 757-200PF SRM 51-10-02 SERO B757-5210 14721-B STEPA-1
